Is Alka Seltzer Plus Cold & Flu, Maximum Strength, PowerMax Gels, Day/Night Vegan?
Why it's a maybe for vegan
- acetaminophen 325 mg
acetaminophen 325 mg
Dietitian noteSodium lactate (also called e325) is the sodium salt of lactic acid. Depending on the manufacturer, this may be derived from milk or synthetic sources.
Note by Rhyan Geiger, RDN
Keep checking with Spoonful
Explore available ingredient explanations and check other groceries against your dietary needs.

Ingredients
Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Phenylephrine hydrochloride 5 mg
Check Alka Seltzer Plus Cold & Flu, Maximum Strength, PowerMax Gels, Day/Night against your own diets in the app.
Take it with you
Scan to open Alka Seltzer Plus Cold & Flu, Maximum Strength, PowerMax Gels, Day/Night in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
What is a Vegan diet?
A vegan diet excludes all animal-derived foods, including meat, poultry, fish, dairy, eggs, and honey. It focuses on plant-based sources such as fruits, vegetables, grains, legumes, nuts, and seeds. Many people choose veganism for ethical, environmental, or health reasons. When well-planned, it provides sufficient protein, fiber, and antioxidants, though supplementation or fortified foods may be needed for nutrients like vitamin B12, iron, and omega-3 fatty acids. Vegan diets are associated with lower risks of heart disease and improved digestion but require mindfulness to ensure balanced and complete nutrition.
Explore other diets
Often paired with Vegan
Similar Products
Vicks NyQuil SEVERE Honey Cold and Flu Medicine, 12 oz, Maximum Strength, Relieves Cough, Sore Throat, Fever, Congestion
Alka-Seltzer Plus Maximum Strength Day & Night Liquid Gels Cold & Flu 20 20 ea Box
Alka-Seltzer Plus Severe Cold, Cough & Flu Day & Night
Coricidin HBP Cold & Flu, Nighttime, Maximum Strength, Cherry
Alka-Seltzer Plus Cold & Flu Fizzy Chews
Where to buy
Alka Seltzer Plus Cold & Flu, Maximum Strength, PowerMax Gels, Day/Night is available at 1 retailer
About this product
Supplement · Unknown


